Alert archive / Mississippi / Flash Flood Warnings in 2020
Flash Flood Warning 11, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jan 13, 2020, 4:09 PM CST for Covington County, Jones County, Mississippi. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 13, 2020, 4:09 PM CST (22:09 UTC)
- Expired
- Jan 13, 2020, 7:04 PM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Covington County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 13, 4:10 PM CST | FLASH FLOOD | 3 Nw Sanford, MS | PART OF OLD HIGHWAY 49 WAS FLOODED SOUTH OF SEMINARY NEAR SEMINARY CANOE RENTAL. THE WATER HAS SINCE RECEDED. |
| Jan 13, 4:30 PM CST | FLASH FLOOD | 1 Sw Seminary, MS | PART OF MS HIGHWAY 589 WAS FLOODED NEAR SEMINARY. WATER HAS SINCE RECEDED. |
| Jan 13, 4:30 PM CST | FLASH FLOOD | Laurel, MS | SEVERAL ROADWAYS AROUND LAUREL AND THE SURROUNDING AREA WERE IMPASSABLE. |
| Jan 13, 4:30 PM CST | FLASH FLOOD | Moselle, MS | SEVERAL ROADS AROUND THE MOSELLE AREA WERE FLOODED AND IMPASSABLE. SOME OF THE FLOOD WATERS HAVE SINCE RECEDED. |
| Jan 13, 6:10 PM CST | FLASH FLOOD | Laurel, MS | SEVERAL ROADS IN AND AROUND LAUREL REMAINED FLOODED FROM EARLIER HEAVY RAINFALL. |
| Jan 13, 6:55 PM CST | FLOOD | 3 Ne Ellisville, MS | SEVERAL ROADS AROUND JONES COUNTY REMAINED FLOODED FROM EARLIER HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
441
WGUS54 KJAN 132209
FFWJAN
MSC031-067-140115-
/O.NEW.KJAN.FF.W.0011.200113T2209Z-200114T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
409 PM CST Mon Jan 13 2020
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Southeastern Covington County in southeastern Mississippi...
Jones County in southeastern Mississippi...
* Until 715 PM CST.
* At 407 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two to three inches of
rain have already fallen. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Laurel, Ellisville, Sandersville, Mill Creek, Sanford, Tuckers
Crossing, Eastabuchie, Moselle, Soso and Seminary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3144 8959 3151 8959 3154 8960 3181 8923
3182 8894 3159 8894 3143 8921
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR
$$
NF2 follow-up statements
728
WGUS74 KJAN 140019
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
619 PM CST Mon Jan 13 2020
MSC031-140027-
/O.CAN.KJAN.FF.W.0011.000000T0000Z-200114T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington MS-
619 PM CST Mon Jan 13 2020
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN COVINGTON COUNTY IS
CANCELLED...
Water is receding, and flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3144 8940 3169 8940 3181 8923 3182 8894
3159 8894 3143 8921
$$
MSC067-140115-
/O.CON.KJAN.FF.W.0011.000000T0000Z-200114T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jones MS-
619 PM CST Mon Jan 13 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
JONES COUNTY...
At 610 PM CST, law enforcement reported several areas between Laurel
to Moselle were still impassable from flood waters. Up to three
inches of rain have fallen across the area, and flash flooding is
already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Laurel, Ellisville, Sandersville, Mill Creek, Tuckers Crossing,
Eastabuchie, Moselle and Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3144 8940 3169 8940 3181 8923 3182 8894
3159 8894 3143 8921
FLASH FLOOD...OBSERVED
$$
NF868
WGUS74 KJAN 140104
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
704 PM CST Mon Jan 13 2020
MSC067-140112-
/O.CAN.KJAN.FF.W.0011.000000T0000Z-200114T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jones MS-
704 PM CST Mon Jan 13 2020
...THE FLASH FLOOD WARNING FOR JONES COUNTY IS CANCELLED...
The heavy rain has ended and water is receding in many locations.
Flash flooding is no longer expected to pose a threat, but several
roads around the area remain flooded this evening. Please continue
to heed any remaining road closures.
LAT...LON 3144 8940 3169 8940 3181 8923 3182 8894
3159 8894 3143 8921
$$
NFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jan 13, 3:33 PM CST, 36 minutes earlier.
Area forecast discussion, Jan 13, 3:33 PM CST, 36 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
333 PM CST Mon Jan 13 2020
.DISCUSSION...
Short term forecast focus will be on locally heavy
rainfall and the potential for a few severe storms with the
possibility of producing hail, mainly around quarter size.
Additionally, dense fog looks likely across a good portion of the
S/SE part of the forecast area.
For the convective potential, warm front is still down in S LA and
there's a few layers to it now. The part that defines the true
marine layer is along the LA coast and just inland over far SE LA.
The next layer of the warm frontal feature is closer to Hwy 84. This
will all steadily lift northward this evening with things stalling
over the central part of the forecast area by early Tue. Increasing
WAA has the current activity going over the S half and this should
lift NE through the remainder of the afternoon and begin lifting out
of the NE/E by early evening. There will likely be a period when
most of the area is fairly quiet. While this occurs, steep lapse
rates will spread into our W/NW forecast area. This is identified
by vertical totals of 27-29C and MUcape ranging from 1000-1500 j/kg.
There will be a small cap in place, but as the low level flow veers
toward midnight, this looks to promote better theta e convergence
and also gets some upper level support as the northern portions of
the forecast area get brushed by the southern fringes of a wave
moving through the Midwest. This should allow deep elevated
convection to break out. There appears a few hour window that's most
favorable to support hail to around quarter size. This will be while
activity is more Iso/Sct in nature. As activity becomes more
numerous, updraft competition for the available energy will likely
diminish the potential for the strongest storms to produce severe
hail. Going graphics cover this well, will only tweak the timing
orientation to the latest thinking. Additionally, we will hold onto
the Marginal risk into Tue and that could support some gusty winds
if activity can make it enough east to where some increasing surface
instability may develop.
Concerning flooding potential. This is not a high confidence
situation, but due to recent heavy rainfall and saturated
conditions, any extra rainfall in the 2-3 inch range could cause
some flash flooding. Also, we often see these situations where we
have strong convection occurring N of a warm front and moving
generally eastward tend to produce a corridor or two of localized
heavy rainfall as storms move over the same locations. Due to this,
we have the limited threat out. While it currently cover the entire
area, we will make an update in the 5-7pm timeframe to remove the SE
as precip activity will shift more to the NW/N. Look for that update
a bit later.
Lastly, there's quite a bit of marine fog over SE LA and coastal MS.
All indications support this spreading inland as advection fog. How
far inland will be tough to pinpoint, but for now, indications are
much of MS south of I-20 should see some dense fog with the best
likelihood over the Pine Belt and along the Hwy 84 corridor. Due to
this, a Dense Fog Adv is in effect and updated graphics will be out
to illustrate this. /CME/
Wednesday through Sunday:
An upper ridge will back build into the Gulf of Mexico by Wednesday
and help to push the wavering boundary a little further north. At
this point, the convection looks to lose its organization and rain
chances decrease a bit. Warm air advection will continue to pump
above normal temps and moisture into the region though so that
isolated to scattered showers and storms will remain possible. By
Thursday, an upper shortwave moving through the Midwest will push
the front back into our area, bringing another round of rainfall to
the area. Surface high pressure will skirt into the region behind
the front and bring some drier air along with it. This drier air
will be short-lived though as surface flow rotates back out of the
south and moist air resumes its flow into the area by Friday.
On Friday, a large trough will be developing over the Plains and
swinging eastward. A strong cold front will then push into our CWA
on Saturday, accompanied by yet another round of rain and storms.
With very limited instability and being at the southern end of the
best forcing, the majority of our area will only see isolated storms
with this frontal passage. Behind the front, a much cooler and drier
air mass will move into our region. Temperatures will fall back down
to their seasonable norms with highs in the 50s and lows in the 30s
for the weekend.
/10/
&&
.AVIATION...
18Z TAF discussion: Challenging aviation forecast this period as
there will be a good deal of time in IFR or LIFR conditions along
with trying to time the best window for shra/tsra. There's also an
element later tonight into the morning Tue for dense fog across
the SE and how far N that may get by 12-15z. For now, just keeping
the most restricted conditions over the S/SE with a trend to
worsening conditions later in the afternoon over central sections
then northern sections. Anticipate AMD to cover the changes. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 62 74 64 76 / 51 74 47 33
Meridian 62 74 63 76 / 52 65 45 35
Vicksburg 60 74 64 75 / 76 87 46 38
Hattiesburg 64 76 63 77 / 29 33 21 24
Natchez 62 74 64 75 / 45 77 37 29
Greenville 56 68 62 71 / 98 68 51 58
Greenwood 58 70 62 73 / 100 79 58 57
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Dense Fog Advisory from 9 PM this evening to 9 AM CST Tuesday
for MSZ054>066-072>074.
LA...None.
AR...None.
&&
10/CMEHazardous weather outlook, Jan 13, 2:55 PM CST, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 255 PM CST Mon Jan 13 2020 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>037-040>042-142100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys- Holmes-Attala-Issaquena-Sharkey-Yazoo- 255 PM CST Mon Jan 13 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and west central Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This afternoon through Tuesday FLOODING THREAT...Limited TIMING...This afternoon through Tuesday This afternoon through tuesday, isolated severe thunderstorms are possible later tonight into part of Tuesday. Some thunderstorms could produce hail to around quarter size. Any stronger storms on Tuesday may produce gusty winds as well. (https://www.weather.gov/images/jan/graphicast/1.png) This afternoon through tuesday, localized flash flooding is possible, particularly in low lying and urban areas. With a couple rounds of rain through tonight and early Tuesday, 1 to 3 inches of rain is possible is localized areas. This falling on saturated soils may result in some flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Tuesday. LAZ023>026-MSZ038-039-043>053-142100- Franklin LA-Catahoula-Tensas-Concordia-Winston-Noxubee-Madison MS- Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale- Claiborne- 255 PM CST Mon Jan 13 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This afternoon through Tuesday FLOODING THREAT...Limited TIMING...This afternoon through Tuesday FOG THREAT...Limited TIMING...Tonight through Tuesday This afternoon through tuesday, isolated severe thunderstorms are possible later tonight into part of Tuesday. Some thunderstorms could produce hail to around quarter size. Any stronger storms on Tuesday may produce gusty winds as well. (https://www.weather.gov/images/jan/graphicast/1.png) This afternoon through tuesday, localized flash flooding is possible, particularly in low lying and urban areas. With a couple rounds of rain through tonight and early Tuesday, 1 to 3 inches of rain is possible is localized areas. This falling on saturated soils may result in some flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through tuesday, patchy dense fog is possible after midnight with visibilities potentially down to less than a mile with some areas of a quarter of a mile. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Tuesday. MSZ059-142100- Jefferson- 255 PM CST Mon Jan 13 2020 This hazardous weather outlook is for portions of southwest Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This afternoon through Tuesday FLOODING THREAT...Limited TIMING...This afternoon through Tuesday FOG THREAT...Elevated TIMING...Tonight through Tuesday This afternoon through tuesday, isolated severe thunderstorms are possible later tonight into part of Tuesday. Some thunderstorms could produce hail to around quarter size. Any stronger storms on Tuesday may produce gusty winds as well. (https://www.weather.gov/images/jan/graphicast/1.png) This afternoon through tuesday, localized flash flooding is possible, particularly in low lying and urban areas. With a couple rounds of rain through tonight and early Tuesday, 1 to 3 inches of rain is possible is localized areas. This falling on saturated soils may result in some flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through tuesday, areas of dense fog with visibilities a quarter mile or less are likely. Timing will be late this evening into mid morning Tuesday. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Tuesday. MSZ058-061>066-072>074-142100- Clarke-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 255 PM CST Mon Jan 13 2020 This hazardous weather outlook is for portions of east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Tuesday FLOODING THREAT...Limited TIMING...Through the remainder of this afternoon FOG THREAT...Elevated TIMING...Tonight through Tuesday Through the remainder of this afternoon, localized flash flooding is possible, particularly in low lying and urban areas. With a couple rounds of rain through tonight and early Tuesday, 1 to 3 inches of rain is possible is localized areas. This falling on saturated soils may result in some flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through tuesday, areas of dense fog with visibilities a quarter mile or less are likely. Timing will be late this evening into mid morning Tuesday. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ060-142100- Adams- 255 PM CST Mon Jan 13 2020 This hazardous weather outlook is for portions of southwest Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This afternoon through Tuesday FLOODING THREAT...Limited TIMING...Through the remainder of this afternoon FOG THREAT...Elevated TIMING...Tonight through Tuesday This afternoon through tuesday, isolated severe thunderstorms are possible later tonight into part of Tuesday. Some thunderstorms could produce hail to around quarter size. Any stronger storms on Tuesday may produce gusty winds as well. (https://www.weather.gov/images/jan/graphicast/1.png) Through the remainder of this afternoon, localized flash flooding is possible, particularly in low lying and urban areas. With a couple rounds of rain through tonight and early Tuesday, 1 to 3 inches of rain is possible is localized areas. This falling on saturated soils may result in some flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through tuesday, areas of dense fog with visibilities a quarter mile or less are likely. Timing will be late this evening into mid morning Tuesday. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Tuesday. MSZ054>057-142100- Copiah-Simpson-Smith-Jasper- 255 PM CST Mon Jan 13 2020 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...Tonight and Tuesday FLOODING THREAT...Limited TIMING...This afternoon through Tuesday FOG THREAT...Elevated TIMING...Tonight through Tuesday This afternoon through tuesday, localized flash flooding is possible, particularly in low lying and urban areas. With a couple rounds of rain through tonight and early Tuesday, 1 to 3 inches of rain is possible is localized areas. This falling on saturated soils may result in some flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through tuesday, areas of dense fog with visibilities a quarter mile or less are likely. Timing will be late this evening into mid morning Tuesday. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. 36 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *FOG* Significant...Widespread dense fog with visibilities a quarter mile or less are likely. Elevated...Areas of dense fog with visibilities a quarter mile or less are likely. Limited...Patchy dense fog is possible with visibilities potentially down to a quarter of a mile. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 9:49 PM CST | River Flood Warning | JAN | Attala | 3 days |
| Jan 13, 8:05 AM CST | Dense Fog Advisory | JAN | Attala, Carroll, Choctaw, Claiborne, Clay, Hinds and 19 more | 3 hr |
| Jan 13, 2:36 PM CST | Dense Fog Advisory | JAN | Adams, Clarke, Copiah, Covington, Forrest, Franklin and 10 more | 18 hr |
Nearby
Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.